Advanced search
2 files | 460.31 KB

The hyperplanes of finite symplectic dual polar spaces which arise from projective embeddings

Bart De Bruyn (UGent)
(2011) EUROPEAN JOURNAL OF COMBINATORICS. 32(8). p.1384-1393
Author
Organization
Keywords
GEOMETRIES, OVOIDS, DW(5

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 273.76 KB
  • DW 2n-1 q .pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 186.55 KB

Citation

Please use this url to cite or link to this publication:

Chicago
De Bruyn, Bart. 2011. “The Hyperplanes of Finite Symplectic Dual Polar Spaces Which Arise from Projective Embeddings.” European Journal of Combinatorics 32 (8): 1384–1393.
APA
De Bruyn, B. (2011). The hyperplanes of finite symplectic dual polar spaces which arise from projective embeddings. EUROPEAN JOURNAL OF COMBINATORICS, 32(8), 1384–1393.
Vancouver
1.
De Bruyn B. The hyperplanes of finite symplectic dual polar spaces which arise from projective embeddings. EUROPEAN JOURNAL OF COMBINATORICS. 2011;32(8):1384–93.
MLA
De Bruyn, Bart. “The Hyperplanes of Finite Symplectic Dual Polar Spaces Which Arise from Projective Embeddings.” EUROPEAN JOURNAL OF COMBINATORICS 32.8 (2011): 1384–1393. Print.
@article{2027060,
  author       = {De Bruyn, Bart},
  issn         = {0195-6698},
  journal      = {EUROPEAN JOURNAL OF COMBINATORICS},
  keyword      = {GEOMETRIES,OVOIDS,DW(5},
  language     = {eng},
  number       = {8},
  pages        = {1384--1393},
  title        = {The hyperplanes of finite symplectic dual polar spaces which arise from projective embeddings},
  url          = {http://dx.doi.org/10.1016/j.ejc.2011.07.001},
  volume       = {32},
  year         = {2011},
}

Altmetric
View in Altmetric
Web of Science
Times cited: